# SDR IXX2008F00020

- Difficulty date: July 16, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 817,463 hours, 32,717 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR: ATN 229/PKMJ TO KHNL.  DURING CRUISE FROM PKMJ NR 4 FIRE WARNING CAME ON, THE CREW SHUTDOWN NUMBER FOUR ENGINE AND DISCHARGED BOTH BOTTLES.  THE CREW LANDED IN KHNL WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED NR 4 FIRE WARNING SYSTEM AND FOUND LOW RESISTANCE.  MAINTENANCE REPLACED P1-7037 CONNECTOR, AND BOTH FIRE BOTTLES.  OPERATIONAL CHECK GOOD IAW MM 26-10-0, 26-21-09.  AIRCRAFT WAS RETURNED TO SERVICE.  (A)
